# SDR NACA2021080700001

- Difficulty date: August 7, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 104,889 hours, 18,336 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Control Unit
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: APU FAULT ON START ATTEMPT ON THE GROUND. CORRECTIVE ACTION: PERFORMED APU CONTROL UNIT BITE TEST, MESSAGE RESET BOX IAW AMM 49-61-05. OPERATED SEVERAL TIMES AND WORKS NORMAL IAW AMM 49-11-00
